Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 4, December 2021  pp. 275–281.

On high-girth expander graphs with localized eigenvectors

Authors:  Shohei Satake
Author institution:Faculty of Advanced Science and Technology, Kumamoto University, Kurokami, 860-8555, Japan

Summary:  The main purpose of this paper is to construct high-girth regular expander graphs with localized eigenvectors for general degrees, which is inspired by a recent work due to Alon, Ganguly and Srivastava (to appear~in Israel J. Math.).

Contents   Full-Text PDF